# SDR SWIA200718130

- Difficulty date: March 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,491 hours, 9,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK, BOTTOM SUPPORT BRACKET IS CRACKED, DISCOVERED ON C-CHECK INSPECTION.  REPLACED CRACKED CARGO DOOR FORWARD TRACK BOTTOM SUPPORT BRACKET PER CRJ200 SRM 51-62-06 PG 11 AND 18.
